Alert archive / Georgia / River Flood Warnings in 2017

River Flood Warning 58, NWS Atlanta, GA

June 5, 2017Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 5, 2017, 1:58 PM EDT for Whitfield County, Georgia. It took effect at Jun 5, 2017, 2:55 PM EDT. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 1:58 PM EDT (17:58 UTC)
In effect from
Jun 5, 2017, 2:55 PM EDT
Expired
Jun 7, 2017, 5:52 PM EDT
In force
51 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1). The gauge peaked at 16.63 ft at Jun 6, 2017, 3:00 AM EDT.

actionminormoderate102006/0506/0606/0706/08
Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

796 
WGUS42 KFFC 051758
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
158 PM EDT Mon Jun 5 2017

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC313-060758-
/O.NEW.KFFC.FL.W.0058.170605T1855Z-170607T2152Z/
/CHCG1.1.ER.170605T1855Z.170607T0400Z.170607T1552Z.UU/
158 PM EDT Mon Jun 5 2017

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Coahulla Creek near Keiths Mill near Dalton.
* From this afternoon until Wednesday afternoon.
* At 1 PM Monday the stage was 15.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast to rise above flood stage by this afternoon and continue 
  to rise to near 16.9 feet by early Wednesday morning. The river 
  will stay near steady through Wednesday. 
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.9 feet on Jan 19 2012.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$
6 follow-up statements
319 
WGUS82 KFFC 060148
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
948 PM EDT Mon Jun 5 2017

...The Flood Warning continues for the following rivers in Georgia...
 
  Chattooga River near Summerville affecting Chattooga County 

 
...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 


GAC313-061548-
/O.CON.KFFC.FL.W.0058.000000T0000Z-170607T2152Z/
/CHCG1.1.ER.170605T1827Z.170607T0400Z.170607T1552Z.UU/
948 PM EDT Mon Jun 5 2017

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 9PM Monday the stage was 16.5 feet...and rising.
* Minor flooding will continue. 
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.9 feet by early Wednesday
  morning. The river will fall below flood stage early Wednesday 
  evening. 
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC055-061547-
/O.EXT.KFFC.FL.W.0057.000000T0000Z-170607T0012Z/
/SUMG1.1.ER.170605T1524Z.170606T0030Z.170606T1812Z.NO/
948 PM EDT Mon Jun 5 2017

...Flood Warning extended until Tuesday evening...The Flood Warning 
continues for
  The Chattooga River near Summerville.
* Until Tuesday evening.
* At 08PM Monday the stage was 16.2 feet...and rising/falling/steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by tomorrow 
  early afternoon.
* At 16.0 feet...Minor flooding continues and expands further into 
  the woodlands and fields along the river upstream and downstream 
  from the gage on U.S. Highway 27 or Rome Boulevard. 
* This crest compares to a previous crest of 16.1 feet on Jan 15 2013.
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$
652 
WGUS82 KFFC 060153
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
953 PM EDT Mon Jun 5 2017

...The Flood Warning continues for the following rivers in Georgia...
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Chattooga River near Summerville affecting Chattooga County 


GAC313-061553-
/O.CON.KFFC.FL.W.0058.000000T0000Z-170607T2152Z/
/CHCG1.1.ER.170605T1827Z.170607T0400Z.170607T1552Z.UU/
953 PM EDT Mon Jun 5 2017

The Flood Warning continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 9PM Monday the stage was 16.5 feet...and rising.
* Minor flooding will continue. 
* Flood stage is 16.0 feet.
* The river will continue rising to near 16.9 feet by early Wednesday
  morning. The river will fall below flood stage early Wednesday 
  evening.
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC055-061553-
/O.CON.KFFC.FL.W.0057.000000T0000Z-170607T0012Z/
/SUMG1.1.ER.170605T1524Z.170606T0030Z.170606T1812Z.NO/
953 PM EDT Mon Jun 5 2017

The Flood Warning continues for
  The Chattooga River near Summerville.
* Until Tuesday evening.
* At 9PM Monday the stage was 16.2 feet...and steady.
* Minor flooding will continue.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by tomorrow 
  early afternoon.
* At 16.0 feet...Minor flooding continues and expands further into 
  the woodlands and fields along the river upstream and downstream 
  from the gage on U.S. Highway 27 or Rome Boulevard. 
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$
469 
WGUS82 KFFC 060831
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
431 AM EDT Tue Jun 6 2017

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Armuchee Creek near Armuchee affecting Floyd County 

  Chattooga River near Summerville affecting Chattooga County 


GAC313-062231-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-170607T0304Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170606T2104Z.UU/
431 AM EDT Tue Jun 6 2017

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until this evening.
* At 4 AM Tuesday the stage was 16.6 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will begin falling and continue to fall to below flood stage 
  by this evening.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.9 feet on Jan 19 2012.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC055-062230-
/O.CON.KFFC.FL.W.0057.000000T0000Z-170607T0012Z/
/SUMG1.1.ER.170605T1524Z.170606T0030Z.170606T1812Z.NO/
431 AM EDT Tue Jun 6 2017

The Flood Warning continues for
  The Chattooga River near Summerville.
* Until this evening.
* At 3 AM Tuesday the stage was 14.2 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 16.0 feet...Minor flooding continues and expands further into 
  the woodlands and fields along the river upstream and downstream 
  from the gage on U.S. Highway 27 or Rome Boulevard. 
* This crest compares to a previous crest of 15.5 feet on Nov 29 2011.
  

&&

LAT...LON 3459 8539 3459 8531 3453 8526 3437 8538
      3440 8544 3453 8533             

$$

GAC115-062230-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-170606T2248Z/
/ARCG1.1.ER.170606T0047Z.170606T0745Z.170606T1648Z.UU/
431 AM EDT Tue Jun 6 2017

The Flood Warning continues for
  The Armuchee Creek near Armuchee.
* Until this evening.
* At 3 AM Tuesday the stage was 21.6 feet...and cresting.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* The river will begin falling and continue to fall to below flood stage 
  by this afternoon.
* At 23.0 feet...Minor flooding expands further into the woodlands...
  fields and pastures along the creek upstream and downstream from 
  the gage on Old Dalton Road.
* This crest compares to a previous crest of 22.7 feet on Feb 25 2016.
  

&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$
743 
WGUS82 KFFC 061343
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
943 AM EDT Tue Jun 6 2017

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Armuchee Creek near Armuchee affecting Floyd County 

 
GAC313-070343-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-170607T0811Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170607T0211Z.UU/
943 AM EDT Tue Jun 6 2017

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* Until late tonight.
* At 930 AM Tuesday the stage was 16.5 feet...and slowly falling.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage tonight.
* At 16 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC115-070342-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-170607T0539Z/
/ARCG1.1.ER.170606T0047Z.170606T0845Z.170606T2339Z.UU/
943 AM EDT Tue Jun 6 2017

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Armuchee Creek near Armuchee.
* Until late tonight.
* At 930 AM Tuesday the stage was 21.1 feet...and falling.
* Minor flooding will continue.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by this 
  evening.
* At 21 feet...Minor flooding continues and expands further into 
  the woodlands...fields and pastures along the creek upstream and 
  downstream from the gage on Old Dalton Road.


&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$
182 
WGUS82 KFFC 061858
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
258 PM EDT Tue Jun 6 2017

...The Flood Warning continues for the following rivers in Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County 

  Armuchee Creek near Armuchee affecting Floyd County 

 
GAC313-070215-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-170607T0215Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170606T2015Z.UU/
258 PM EDT Tue Jun 6 2017

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Coahulla Creek near Keiths Mill near Dalton.
* At 230 PM Tuesday the stage was 16.2 feet...and falling.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 16 feet...Minor flooding begins. Pasture and fields 
  upstream...right and left bank from the Keiths Mill Road bridge...
  and downstream on the left bank begin to flood.


&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

GAC115-070140-
/O.EXT.KFFC.FL.W.0059.000000T0000Z-170607T0140Z/
/ARCG1.1.ER.170606T0047Z.170606T0845Z.170606T1940Z.UU/
258 PM EDT Tue Jun 6 2017

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Armuchee Creek near Armuchee.
* At 2 PM Tuesday the stage was 19.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 19 feet.
* The river will continue to fall to below flood stage by late this 
  afternoon.
* At 19 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begins along the creek upstream and
  downstream from the gage on Old Dalton Road.


&&

LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
      3433 8515 3442 8525             

$$
856 
WGUS82 KFFC 070124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
924 PM EDT Tue Jun 6 2017

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Coahulla Creek near Keiths Mill near Dalton affecting Whitfield 
  County

 
GAC313-070154-
/O.CAN.KFFC.FL.W.0058.000000T0000Z-170607T0215Z/
/CHCG1.1.ER.170605T1827Z.170606T0730Z.170606T2245Z.UU/
924 PM EDT Tue Jun 6 2017

The Flood Warning is cancelled for
  The Coahulla Creek near Keiths Mill near Dalton.
* At 9PM Tuesday the stage was 15.8 feet...and 
  falling.
* Flood stage is 16.0 feet.
* The creek/river will continue to fall.
  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 7:39 AM EDT, 6 hours 19 minutes earlier.

Area forecast discussion, Jun 5, 7:39 AM EDT, 6 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 AM EDT Mon Jun 5 2017

.PREV DISCUSSION... /Issued 406 AM EDT Mon Jun 5 2017/

SHORT TERM /Today through Tuesday/...
An upper low over the ArkLaTex region in conjunction with an
additional system pushing southward through the Great Lakes
continues to put our region squarely under a moist southwest flow
aloft. Precipitable water values around or above 2 inches are
currently analyzed across the CWA. This anomalously moist airmass
will stick around through the short term, so the heavy rainfall and
localized flooding threat will continue. Since yesterday, many
locations in north Georgia have received 1-2" of rainfall while a
localized portion of northwest Georgia has already received 3-5" of
rainfall. These amounts have led to some localized flooding issues,
and additional rainfall totals of 1-2" are possible in these same
areas through Tuesday morning. Given these expected additional
rainfall amounts in areas that are already well saturated, have
opted to issue a Flash Flood Watch along and north of a Rome to
Gainesville line through Tuesday morning.

A lull in widespread shower and thunderstorm activity later this
morning will come to an end by this afternoon as scattered showers
and thunderstorms develop with daytime heating. Additionally, a cold
front will begin to push into north Georgia tonight which will
concentrate further shower and thunderstorm development. This front
will sag southward into the area through the day on Tuesday, though
the main push of drier air waits to arrive in north Georgia until
Tuesday evening. While rain chances will begin tapering off in north
Georgia behind the cold front late Tuesday, a surface low will
develop over the northern Gulf of Mexico which will serve to
concentrate higher shower and thunderstorm chances ahead of the
front in central Georgia.

The chance for strong to severe thunderstorms is quite limited today
as better dynamics and shear will remain north of the state. Far
north/northeast Georgia will be closest to the better 0-6 km bulk
shear, so the chance for an isolated stronger storm with gusty winds
would be highest in this area this evening.

High temperatures through the short term will be moderated by the
widespread clouds and rainfall. Temperatures today will be
limited to the lower to mid 80s for most areas, while many
locations will struggle to reach 80 degrees on Tuesday.

RW

LONG TERM /Tuesday Night through Sunday/...
The upper trough that has been sitting over the lower Mississippi
Valley will fill as an upper low drops out of southeast Canada and
moves into Pennsylvania. This will pick up the weakening low over
the lower Mississippi Valley and and move it rapidly out of the
CWA. This will bring an end to the rain on Wednesday. Thursday and
Friday will be a drying out time for the CWA. Another short wave
will move into the eastern US bringing another chance of showers
and thunderstorms to the region next weekend.

17

&&

.AVIATION...
12Z Update...
IFR ceilings this morning are expected to gradually improve to
MVFR by mid morning. Shower and thunderstorm coverage will
increase in earnest by this afternoon into the evening hours with
at least some shower activity persisting tonight. Winds will
remain westerly through the TAF period. Ceilings will lower again
overnight with some potential for IFR conditions again by Tuesday
morning.

//ATL Confidence...12Z Update...
Medium confidence on all elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          83  68  81  63 /  80  70  50  20
Atlanta         82  69  79  64 /  80  70  60  20
Blairsville     77  62  77  56 /  80  70  40  10
Cartersville    81  67  80  60 /  80  70  50  20
Columbus        85  71  81  67 /  70  70  70  50
Gainesville     80  67  79  62 /  80  70  50  20
Macon           85  70  81  66 /  70  70  70  50
Rome            82  67  81  60 /  80  70  40  10
Peachtree City  82  69  80  63 /  80  70  60  30
Vidalia         86  71  83  69 /  70  70  70  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for the following
zones: Bartow...Catoosa...Chattooga...Cherokee...Dade...Dawson...
Fannin...Floyd...Forsyth...Gilmer...Gordon...Hall...Lumpkin...
Murray...Pickens...Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...RW
AVIATION...RW
Hazardous weather outlook, Jun 5, 10:50 AM EDT, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1050 AM EDT Mon Jun 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1050 AM EDT Mon Jun 5 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

...Flash Flood Watch in effect for extreme north Georgia through
Tuesday morning...

A storm system over the lower Mississippi Valley will continue to
bring showers and thunderstorms, some with heavy rain, to parts of
north Georgia. With the ground already saturated from previous
rains, a Flash Flood Watch has been issued. For more details, see
the latest Flash Flood Watch statement.

In addition, instability will increase across extreme north
Georgia this afternoon. This could allow a few storms to become
strong with gusty winds and frequent lightning...generally north
of a line from Carrollton to Atlanta to Athens...and mainly
between noon and 10 PM this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Showers and thunderstorms will continue across north and central
Georgia Tuesday, and ending from the north on Wednesday. A few of
these storms could be strong with gusty winds and heavy rain.
There is another chance of thunderstorms across the northeast
mountains Saturday, and then across the entire region Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jun 5, 12:48 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1248 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLOOD            1 ESE NORTON            34.85N  84.84W
06/05/2017                   MURRAY             GA   EMERGENCY MNGR

            NORTON BRIDGE ROAD WAS FLOODED NEAR THE CONASAUGA
            RIVER.

&&

EVENT NUMBER FFC1700760

LMERRITT
Local storm report, Jun 5, 1:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      1 S WATERVILLE          34.61N  85.25W
06/05/2017                   WALKER             GA   911 CALL CENTER

            HALLS VALLEY ROAD GOING INTO CHATTOOGA COUNTY WAS
            REPORTED CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC1700761

LMERRITT
Local storm report, Jun 5, 1:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     FLASH FLOOD      3 WNW EVERETT SPRINGS   34.52N  85.16W
06/05/2017                   CHATTOOGA          GA   EMERGENCY MNGR

            PORTIONS OF DRY CREEK ROAD WERE FLOODED AND WASHED OUT.
            THE MAJORITY OF THE ROAD WAS LITTERED WITH TREE LIMBS...
            BRANCHES... AND OTHER DEBRIS. ALSO... A NEARBY
            CAMPGROUND WAS REPORTED FLOODED WITH DEEP WATER.

&&

EVENT NUMBER FFC1700762

LMERRITT
Local storm report, Jun 5, 1:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     FLASH FLOOD      3 NW FLOYD SPRINGS      34.46N  85.19W
06/05/2017                   CHATTOOGA          GA   EMERGENCY MNGR

            PORTIONS OF DRY CREEK ROAD NEAR LITTLE SAND MOUNTAIN
            ROAD AND HAYWOOD VALLEY ROAD WERE FLOODED AND WASHED
            OUT. THE MAJORITY OF THE ROAD WAS LITTERED WITH TREE
            LIMBS... BRANCHES... AND OTHER DEBRIS. ALSO... A NEARBY
            CAMPGROUND WAS REPORTED FLOODED WITH DEEP WATER.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER FFC1700762

LMERRITT
Local storm report, Jun 5, 1:45 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      1 ESE LYERLY            34.40N  85.38W
06/05/2017                   CHATTOOGA          GA   EMERGENCY MNGR

            STARLING MILL ROAD NEAR LYERLY DAM ROAD HAD MINOR
            STREET FLOODING AND MULTIPLE DRIVEWAYS WERE WASHED OUT.

&&

EVENT NUMBER FFC1700763

LMERRITT
Local storm report, Jun 5, 1:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT MON JUN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     FLASH FLOOD      3 NW FLOYD SPRINGS      34.46N  85.19W
06/05/2017                   CHATTOOGA          GA   EMERGENCY MNGR

            PORTIONS OF DRY CREEK ROAD NEAR LITTLE SAND MOUNTAIN
            ROAD AND HAYWOOD VALLEY ROAD WERE FLOODED AND WASHED
            OUT. THE MAJORITY OF THE ROAD WAS LITTERED WITH TREE
            LIMBS... BRANCHES... AND OTHER DEBRIS. ALSO... A NEARBY
            CAMPGROUND WAS REPORTED FLOODED WITH DEEP WATER.
            NEARBY... THE EMBANKMENT ON HAYWOOD VALLEY ROAD GAVE WAY
            FORCING THE CLOSURE OF HALF OF THE ROAD. IT HAS BEEN
            CLEARED.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1700762

LMERRITT

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:08 PM EDTSpecial Weather StatementFFCTelfair37 min
Jun 4, 8:20 PM EDTFlash Flood WarningFFCDade, Walker6 hr
Jun 4, 8:43 PM EDTSpecial Weather StatementFFCDodge32 min
Jun 4, 9:31 PM EDTSpecial Weather StatementFFCWilcox29 min
Jun 4, 9:43 PM EDTSpecial Weather StatementFFCTreutlen32 min
Jun 5, 12:26 AM EDTFlash Flood WarningFFCChattooga, Floyd, Gordon4 hr
Jun 5, 1:36 AM EDTAreal Flood WarningFFCCatoosa, Gilmer, Murray, Walker, Whitfield4 hr
Jun 5, 3:19 AM EDTSpecial Weather StatementFFCLumpkin, White41 min
Jun 5, 3:37 AM EDTFlash Flood WatchFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 14 more31 hr
Jun 5, 10:10 AM EDTRiver Flood WarningFFCChattooga28 hr
Jun 5, 4:22 PM EDTSpecial Weather StatementFFCDooly, Schley, Stewart, Sumter, Webster38 min
Jun 5, 4:25 PM EDTSpecial Weather StatementFFCWheeler35 min

Nearby

River Flood Warnings in Georgia, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.